Doctor insights on:
Last week I got a tonsillectomy now the left side of my mouth itches and hurts, can't bite down, swollen, X-ray came neg for abscess what is it?
Last week I got a tonsillectomy now the left side of my mouth itches (teeth & gums)and hurts X-ray came neg for abscess what is it? Hurts to bite.
Displaced TMJ disc: During procedure when they had your mouth wide open for the precedure, the disc may have displaced and your bite is now off causing pain when your teeth meet. If the itchy teeth and gums are only in the upper teeth could be dis location is pressing on a ligament Do you hear any new noises when you open and close? Hearing slightly diminished? See your dentist for TMJ eval;avoid hard foods ...Read more
I have something that looks like an abscess in my eye.I can move it around.I wear contacts, have allergies, &was itching my eyes. Should i be concerned?
I have a tooth abscess and I'm on penicillin vk and taking OTC pain meds.Today I started itching all over.Could this be due to the penicillin vk?
I have an abscess I am currently being treated with antibiotics for---but now I am experiencing severe itching on cheek swelling and inside mouth?
Is it dental?: If so you want to see your dentist again, for another look, or see your doctor if otherwise, unfortunately this condition cannot be managed online, good luck ...Read more
I have an abscess tooth with no pain. My face is swollen, I have itching, numbness, and slight pain. My glands are swollen around my jowl line and back of neck. What should I do?
Seek Treatment: Abcesses, even without pain, indicate infections that can spread to other places in your body. Often the infection will find a way to drain (usually the sinuses) which may be why you do not feel pain. It needs intervention right away. At a minimum antibiotics but most likely root canal treatment or extraction will be needed. ...Read moreSee 3 more doctor answers
I have generalized itching on 12th day of augmentin (amoxicillin and clavulanate) plan for 20days due to submandibular abscess.No rash or other s/s, should I stop augmentin (amoxicillin and clavulanate)?
Yes: Skin reaction (such as itching) is one of the true signs of an allergy. Discontinuing the antibiotic is suggested on an immediate basis. Inform the prescribing doctor asap. Has the source of the abscess been determined and treated? The prescribed course of antibiotics seems very long in this case. ...Read moreSee 2 more doctor answers